Search:
Computing and Library Services - delivering an inspiring information environment

Erotomania induced by venlafaxine: a case study

Adamou, Marios and Hale, Anthony S. (2003) Erotomania induced by venlafaxine: a case study. Acta Psychiatrica Scandinavica, 107 (4). pp. 314-317. ISSN 0001-690X

Metadata only available from this repository.

Abstract

Objective:  To describe a never previously reported case of erotomania induced by venlafaxine and highlight the effect of antidepressants on the dopaminergic system.

Method:  A case of erotomania is described.

Result:  Erotomania occurring in two separate occasions developed after treatment with high doses of venlafaxine. The episode remitted only after lowering the dose of the venlafaxine.

Conclusion:  Erotomania may occur with agents such as antidepressants. The dopamine neurotransmission of mood can provide further evidence for the development of newer classes of antidepressants.

Item Type: Article
Subjects: R Medicine > RM Therapeutics. Pharmacology
R Medicine > RS Pharmacy and materia medica
Schools: School of Human and Health Sciences
Related URLs:
Depositing User: Cherry Edmunds
Date Deposited: 16 Aug 2011 11:53
Last Modified: 22 Aug 2011 09:18
URI: http://eprints.hud.ac.uk/id/eprint/11308

Downloads

Downloads per month over past year

Repository Staff Only: item control page

View Item View Item

University of Huddersfield, Queensgate, Huddersfield, HD1 3DH Copyright and Disclaimer All rights reserved ©